MAUDE Adverse Event Report: SONENDO, INC. SONENDO GENTLEWAVE SYSTEM; ULTRASONIC SCALER

SONENDO, INC. SONENDO GENTLEWAVE SYSTEM; ULTRASONIC SCALER
Model Number FG-002-00001
Health Effect - Clinical Codes Dysphasia (2195); Skin Burning Sensation (4540); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The doctor returned procedure instrument (pi) used with the patient and the pi was tested by sonendo.No defect of product alleged.Device history record of the pi was reviewed; no nonconformities in the dhr.With respect to the patient's comments regarding the reported incident, the manufacturer has not received any communication from a medical professional to confirm or deny the patient's report to the doctor.The doctor indicates patient is no longer communicating with him, despite several attempts to contact.
 
Event or Problem Description
The doctor reported that while working on tooth#2 in a necrotic treatment, there was foaming at the platform.The doctor readjusted a couple times but the foaming continued, patient reported tasting bleach.He interrupted the treatment.The doctor described that the patient had burning in the throat.He followed up with the patient for 10 days and the patient reported she was very hoarse and lost her voice and missed work.The patient self-referred to er, ent and voice therapy.The doctor continued to follow up with the patient, but after 10 days the patient stopped responding to his messages and missed follow up to finish the treatment.
 
Event or Problem Description
See initial report.

Brand Name
SONENDO GENTLEWAVE SYSTEM
Common Device Name
ULTRASONIC SCALER
Manufacturer (Section D)
SONENDO, INC.
26061 merit circle, suite 102
laguna hills CA 92653
MDR Report Key11599848
Report Number3010817521-2021-00001
Device Sequence Number19835930
Product Code ELC
UDI-Device Identifier00858395006226
UDI-Public00858395006226
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-002-00001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;